# SDR ABXA9600381

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9911544507
- Condition: Chafed
- Location: Fs 389-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE FLOOR BEAMS AT FS 389 AND 408 GOUGED AND CHAFED.  REPAIRED FLOOR BEAMS IAW ABX REA D953-13826-MR.
